Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Non-singular quantum improved rotating black holes and their maximal extension

Autor
Torres, R.
Tipus d'activitat
Article en revista
Revista
General relativity and gravitation
Data de publicació
2017-06-01
Volum
49
Número
6
Pàgina inicial
1
Pàgina final
18
DOI
https://doi.org/10.1007/s10714-017-2236-5 Obrir en finestra nova
Projecte finançador
Aspectos Geométricos en Mecánica, Control, Teoría de Campos y Gravitación
Repositori
http://hdl.handle.net/2117/105845 Obrir en finestra nova
URL
https://link.springer.com/article/10.1007%2Fs10714-017-2236-5 Obrir en finestra nova
Resum
We add a prescription to the Newman–Janis algorithm in order to use it as a means of finding new extended rotating black hole spacetimes from static spherically symmetric ones. Then, we apply the procedure to a quantum improved black hole spacetime coming from Quantum Einstein Gravity in order to get the maximally extended spacetime corresponding to a non-singular rotating black hole. We rigourously check for the existence of scalar curvature singularities in the quantum improved rotating spac...
Paraules clau
Black Holes, Newman–janis Algorithm, Singularities, Extensions, Asymptotic Safety, Quantum Einstein Gravity
Grup de recerca
DF - Dinàmica No Lineal de Fluids

Participants